Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Side Effects
Oct 28, 2007

I started taking Atripla two days ago and took a Calms to help me sleep - I felt after waking after 8 hours sleep for about 4-5 hours? Is this problematic?

Response from Dr. Henry

Sleep abnormalities are very common during the first 2-4 weeks after starting Atripla (due mostly to the efavirenz). Many patients take some sort of sleep aid (either over the counter or prescription) to help ease sleep problems encountered after starting efavirenz. I am not familiar from actual patient experience with the Calms product that contains 4 natural ingredients marketed as a sleep aid. After reviewing some product information I generally would not expect there to be any problems if Calms was used by a patient such as yourself to help minimize sleep problems due to Atripla. There are no well done studies to my knowledge that have actually looked at the effectiveness of Calms in that setting or at any drug interactions. If any reader is aware of any publication on the topic please post. KH



Previous
INTERACTIONS BETWEEN REYATAZ AND OXANDROLONE
Next
hairloss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement